Stability and instability of solutions to the drift-diffusion system

Takayoshi Ogawa, Hiroshi Wakui

Research output: Contribution to journalArticlepeer-review

Abstract

We consider the large time behavior of a solution to a drift-diffusion equation for degenerate and non-degenerate type. We show an instability and uniform unbounded estimate for the semi-linear case and uniform bound and convergence to the stationary solution for the case of mass critical degenerate case for higher space of dimension bigger than two.

Original languageEnglish
Pages (from-to)587-597
Number of pages11
JournalEvolution Equations and Control Theory
Volume6
Issue number4
DOIs
Publication statusPublished - 2017 Dec

Keywords

  • Boundedness
  • Drift diffusion system
  • Finite time blow up
  • Scaling critical
  • Stability

ASJC Scopus subject areas

  • Modelling and Simulation
  • Control and Optimization
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Stability and instability of solutions to the drift-diffusion system'. Together they form a unique fingerprint.

Cite this